# SDR 96ZZZX2577

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6461V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0716
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sector Gear
- Part number: 98820022
- Condition: Misinstalled
- Location: Lt Mlg
- Part time: 3,000 hours
- Component: 24411001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C/W SEB 90-1 AND SUBSEQUENT REASSEMBLY OF MAIN LANDING GEAR ACTUATOR AND PIVOT ASSY, NOTICED THE SECTOR GEARS AND THE PIVOT ASSY SHAFT WERE NOT MARKED FOR PROPER ALIGNMENT PER CESSNA SERVICE MANUAL SECTION 5, PARAGRAPH 75, AND FIGURE 5-12.  THE RT GEAR WAS MARKED AS INDICATED, BUT THE LT GEAR WAS MARKED ON THE BACK SIDE.  ALSO, NEITHER PIVOT ASSY WAS MARKED WITH ANY REFERENCE TO THE CORRESPONDING SECTOR GEAR ALIGNMENT.  ASSEMBLIES WERE INSTALLED BY TRIAL AND INSPECTION.  PROPER OPERATION WAS VERIFIED.
